# SDR DALA2022072805197

- Difficulty date: July 1, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 4920 · APU Core Engine
- Part: Contactor
- Part number: AHJSCXA040
- Part serial: 00290
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: NEW UNIT. / CA: NEW UNIT FROM BOEING, VENDOR 10003534, DAL PO #7925016, FORM TRACKING #02605615, C/W GVI AND RTS.
